| Catalog Number |
5502120486 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events 1 event was reported for this quarter.Product return status 1 device investigation type has not yet been determined.Evaluation findings (results/components) 1 device: results pending completion of investigation / part/component/sub-assembly term not applicable product disposition 1 device: product disposition is not yet determined additional information 1 device was not labeled for single-use.1 device was not reprocessed or reused.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between july 1 ¿ september 30, 2025.This report summarizes 1 event for the failure: overheating of device.- 1 event had problem identified during non-clinical procedure; there was no patient involvement.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2025-99440.Supplemental rationale.Corrected data: b5, h6, h11.1 previously reported event was included in this follow-up record.Product return status.1 device was received.Evaluation findings (results/components).1 device: no device problem found / part/component/sub-assembly term not applicable product disposition.1 device: scrapped by stryker.
Event or Problem Description
No change.